# SDR DXTA2016082106284

- Difficulty date: August 21, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N946QS
- Make and model: Cessna 750
- Aircraft serial: 7500195
- Aircraft time: 12,859 hours, 7,832 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 81366C05401200
- Part serial: 162
- Condition: Unserviceable
- Location: Galley
- Part time: 3,584 hours, 2,222 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

A CRUISE ALTITUDE AND 45 MINUTES INTO FLIGHT ALL OCCUPANTS SMELLED A FOUL ODOR.  WE TRACED IT TO THE COFFEE AND WATER POTS.  ONCE POWER WAS TURNED OFF TO THE POTS THE ODOR WENT AWAY.  R&R GALLEY COFFEE CONTAINER WITH AN OVERHAULED UNIT IAW MM CHAPTER 38-10-00 (REV 41) 2 HOUR OPERATIONAL LEAK CHECK SATISFACTORY.
